How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Ken Your Own Question
Ken
Ken, Postgraduate doctor
Category: Medical
Satisfied Customers: 6559
Experience:  Working as a Doctor who Cares since 2001.
25541092
Type Your Medical Question Here...
Ken is online now

What wrong wit. My foot an ankle i had lazer done ten weeks

Resolved Question:

What wrong wit. My foot an ankle i had lazer done ten weeks ago.an wit past four weeks i have terrible discomfort in my foot soreness tingling.an swelled a bit ? Anne

Submitted: 3 years ago.
Category: Medical
Expert:  Ken replied 3 years ago.
Hello,

I am Dr Ken and I will be helping you today.

May I know the reason for laser treatment {was it for fungal infection at the toe}?

Customer: replied 3 years ago.


no , i had my various veins removed in that leg on 8 feb. Last .and it was not too bad then. But. Got v bad in last six weeks .thank u Anne

Expert:  Ken replied 3 years ago.
Anne,

Complications due to laser are not common. Before putting it on laser I would like to rule out other causes like - thrombosis of veins {as there is associated swelling}/ irritation of the small nerves {diabetes, vitamin deficiency/ pinching at the spine level}/ reduced blood flow to the foot {atherosclerosis}.

physical evaluation along with few investigations like x ray for foot/ color doppler study and blood tests would give us more answers.

Till than - Motrin should reduce discomfort/ raise the leg whenever possible, raise the leg part of your bed.

Wish you well.

Best

Customer: replied 3 years ago.

 




thank u f answer what is motrim? Never heard it here in Ireland.thank f advice Anne

Expert:  Ken replied 3 years ago.
Motrin contains Ibuprofen {pain reliever}.

Best
Ken and 5 other Medical Specialists are ready to help you
Customer: replied 3 years ago.


Expert:  Ken replied 3 years ago.
Anne,

Do you still need any help?

I got a blank post from you...